The Dynamics of Delayed Regulation Model under Period-2 Perturbation

Yasuo MORIMOTO  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E82-A   No.10   pp.2294-2297
Publication Date: 1999/10/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Nonlinear Problems
Keyword: 
delayed regulation model,  period-2 perturbation,  virtual period-2 solution,  

Full Text: PDF>>
Buy this Article




Summary: 
The dynamics is investigated on the delayed regulation model under period-2 perturbation described as x(t+1)={A+(-1)te}x(t){1-x(t-1)}, t=1, 2, 3 . . . The e-dependences of the bifurcation points are analyzed through usual stability analysis of fixed point and periodic solution, however one of them is derived through the stability analysis of the "virtual" period-2 solution.